Alert archive / New York / River Flood Warnings in 2009

River Flood Warning 2, NWS Albany, NY

March 8, 2009Herkimer County, New York

NWS Albany, NY issued this river flood warning at Mar 8, 2009, 1:44 AM EST for Herkimer County, New York. It took effect at Mar 8, 2009, 5:24 AM EDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Mar 8, 2009, 1:44 AM EST (06:44 UTC)
In effect from
Mar 8, 2009, 5:24 AM EDT
Expired
Mar 8, 2009, 10:37 AM EDT
In force
5 hr
Issued by
NWS Albany, NY
Flood severity
Minor

County Herkimer County, NY

The radar

The Ft Drum radar (KTYX), 69 km from the middle of the area, began a volume at 06:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point West Canada Creek at Kast Bridge (KASN6). The gauge peaked at 5.51 ft at Mar 8, 2009, 5:00 AM EDT.

actionminormoderatemajor246803/0803/09
Action stage
5 ft
Minor stage
6 ft
Moderate stage
7 ft
Major stage
8 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01346000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS41 KALY 080644
FLWALY
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE ALBANY NY 
144 AM EST SUN MAR 08 2009

NYC043-081844-
/O.NEW.KALY.FL.W.0002.090308T0924Z-090309T0728Z/
/KASN6.1.ER.090308T0924Z.090308T1800Z.090309T0128Z.NO/
144 AM EST SUN MAR 08 2009

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WEST CANADA CREEK AT KAST BRIDGE.
* FROM EARLY THIS MORNING UNTIL LATE TONIGHT.
* AT 1 AM SUNDAY THE STAGE WAS...5.3 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 6 FEET. 
* FORECAST...THE RIVER IS FORECAST TO REACH FLOOD STAGE BY 5 AM 
  SUNDAY AND FORECAST TO CONTINUE TO RISE TO NEAR 6.7 FEET AROUND 2 
  PM SUNDAY. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE AFTER 9
  PM SUNDAY.
* IMPACT...AT 6 FEET...THE RIVER BEGINS TO OVERFLOW INTO LOW LYING 
  RV PARKS.

&& 
 
                  FLD   OBSERVED              FORECAST
                                      8 AM  2 PM  8 PM  2 AM  8 AM
LOCATION         STG   STG DAY TIME   SUN   SUN   SUN   MON   MON

WEST CANADA CR
  KAST BRIDGE   6.0    5.3 SUN 01 AM   6.3   6.7   6.2   5.5   5.1

$$
1 follow-up statement
000 
WGUS81 KALY 081437
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
1037 AM EDT SUN MAR 08 2009

NYC043-081507-
/O.CAN.KALY.FL.W.0002.000000T0000Z-090309T0728Z/
/KASN6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1037 AM EDT SUN MAR 08 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE WEST CANADA CREEK AT KAST BRIDGE.
* AT 10 AM SUNDAY THE STAGE WAS 4.9 FEET AND WAS FALLING. 
* IT IS NO LONGER EXPECTED TO REACH THE 6.0 FOOT FLOOD STAGE. 

&& 
 
                  FLD   OBSERVED              FORECAST
                                      8 PM  2 AM  8 AM  2 PM  8 PM
LOCATION         STG   STG DAY TIME   SUN   MON   MON   MON   MON

WEST CANADA CR
  KAST BRIDGE   6.0    4.9 SUN 10 AM   4.6   4.7   4.9   4.8   4.3

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at Mar 8, 12:50 AM EST, 54 minutes earlier.

Area forecast discussion, Mar 8, 12:50 AM EST, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
1250 AM EST SUN MAR 8 2009

.SYNOPSIS...
GENERALLY MILD TEMPERATURES WILL PERSIST THROUGH MUCH OF SUNDAY. A
LOW PRESSURE SYSTEM WILL MOVE FROM WEST TO EAST ACROSS THE REGION
TONIGHT WITH RAIN LIKELY FROM THE CENTRAL CATSKILLS AND BERKSHIRES
NORTHWARD. LATER TONIGHT THE RAIN MAY MIX WITH OR CHANGE TO SNOW
OVER THE ADIRONDACKS. SOMEWHAT COLDER AIR WILL RETURN LATE ON SUNDAY
AND SUNDAY NIGHT AS ANOTHER AREA OF LOW PRESSURE MOVES INTO THE
REGION...RESULTING IN A WINTRY MIX OF PRECIPITATION SUNDAY NIGHT AND
MONDAY.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
WILL DO A QUICK UPDATE AS TEMPERATURES FROM THE FRONT NORTHWARD LOOK
TO END UP SLIGHTLY LOWER THAN ORIGINALLY PROGGED. MEANWHILE...SOUTH
OF THE FRONT...THEY MIGHT END UP A BIT WARMER...BUT FOR NOT LEFT
THOSE OVERNIGHT MINS ALONE. THE FRONT HAS SAGGED A TOUCH LOWER THAN
ALL MODEL GUIDANCE INDICATED AND THEREFORE THE NEED FOR A MINOR
UPDATE.

DESPITE NOT SEEING ANY CLOUD TO GROUND LIGHTNING STRIKES IN THE PAST
HOUR OR MORE...WILL KEEP CHC THUNDER IN AS THESE ISOLATED CELLS HAVE
HAD A TENDENCY TO BRIEFLY PULSE UP AND APPEAR TO BE TIED INTO
STRONG DYNAMICS (AS OPPOSED TO THERMODYNAMICS).

&&

.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
EXPECT A BREAK IN THE PCPN ON SUNDAY AS THE FIRST LOW EXITS TO THE
EAST WELL BEFORE SUNRISE AND A SURFACE RIDGE BUILDS SOUTH FROM
CANADA. HIGH TEMPS SUNDAY AFTERNOON WILL BE IN THE LOWER 40S TO
UPPER 50S...
BUT AS THE HIGH IN CENTRAL CANADA CONTINUES TO TRY TO BUILD SOUTH...
SOMEWHAT COLDER AIR WILL SLOWLY FILTER INTO THE REGION AS THE NEXT
SURFACE LOW APPROACHES.

THIS WILL RESULT IN A MORE WINTRY TYPE PCPN EVENT SUNDAY NIGHT INTO
MONDAY AS THE NEXT SURFACE LOW MOVES INTO CENTRAL NY BY MONDAY
MORNING...AND REDEVELOPS OFF THE COAST SOUTH OF LONG ISLAND BY
MONDAY AFTERNOON.

THIS SCENARIO WILL ALLOW COLDER AIR TO CONTINUE TO FILTER IN...SO
EXPECT PCPN TO START OUT SUNDAY EVENING AS RAIN...BUT IT WILL
TRANSITION TO A MIXTURE OF SNOW...SLEET AND RAIN...AND LIKELY TO ALL
SNOW ACROSS NORTHERN AREAS BY SUNRISE MONDAY. THERE IS ALSO THE
POTENTIAL FOR FREEZING RAIN LATE SUNDAY NIGHT AND EARLY MONDAY
MORNING...BUT FELT THE MODEL SOUNDINGS SUPPORTED SLEET MORE THAN
FREEZING RAIN...SO DID NOT MENTION FREEZING RAIN IN THE FORECAST AT
THIS TIME.

LATEST MODEL RUNS WHERE A LITTLE COLDER THAN EARLIER RUNS...AND
SUGGEST MUCH OF THE REGION COULD GET ENOUGH SNOW AND SLEET
ACCUMULATIONS TO EVENTUALLY REQUIRE THE ISSUANCE OF A WINTER WEATHER
ADVISORY. HAVE HIGHLIGHTED THE CHANCE FOR SIGNIFICANT ACCUMULATIONS
IN THE HWOALY PRODUCT.

HAVE FORECAST CATEGORICAL POPS FOR THE ENTIRE FORECAST AREA BETWEEN
MIDNIGHT AND NOON ON MONDAY...WITH MAINLY CHANCE POPS SUNDAY EVENING
AND AGAIN MONDAY AFTERNOON AS THE SYSTEM EXITS.

LOWS SUNDAY NIGHT WILL BE IN THE MID 20S TO LOWER 30S. HIGHS MONDAY
IN THE 30S TO LOWER 40S...AND THE LOWS MONDAY NIGHT IN THE TEENS TO
MID 20S.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
HIGH PRESSURE ON TUESDAY QUICKLY GIVES WAY TO LOW PRESSURE OVER THE
MIDDLE OF THE COUNTRY.  THIS LOW INTENSIFIES AND TRACKS UP THROUGH
THE WESTERN GREAT LAKES THROUGH TUESDAY NIGHT.  RAIN...EXCEPT FOR A
RAIN/SNOW MIX IN THE HIGHER ELEVATIONS...IS EXPECTED TO SPREAD
ACROSS THE ENTIRE FORECAST AREA TUESDAY NIGHT.  DUE TO THE TRACK OF
THE LOW BEING UNABLE TO DRAW WARM AIR NORTHWARD WITH IT...A WARM
FRONT STAYS WELL SOUTH OF THE AREA...MEANING SURFACE TEMPS WILL
SLOWLY BACK OFF WITH PRECIPITABLE COOLING.  WITH THE GFS SHOWING THE
FREEZING LINE RACING NORTHWARD AND BEGINNING TO WIN THE BATTLE AFTER
06Z AT 925 AND 850 MB...PRECIPITATION IS EXPECTED TO CHANGE OVER TO
A WET SNOW BEFORE FREEZING RAIN AND SLEET BEGIN TO MIX IN TOWARD
DAYBREAK.  THE WARM FRONT LIFTS NORTH OF THE MID ATLANTIC ON
WEDNESDAY...ALTHOUGH IT MAY NOT REACH OUR AREA.  DESPITE THIS...
TEMPERATURES SHOULD MANAGE TO BOUNCE BACK INTO THE LOWER AND MID
40S...AND THE WINTRY MIX SHOULD CHANGE OVER TO RAIN BY AFTERNOON.

THE COLD FRONT WILL SWEEP THROUGH WEDNESDAY EVENING...WITH ANY
REMAINING PRECIPITATION CHANGING OVER TO SNOW SHOWERS.  THE GFS NOW
GIVES 2 TO 3 TIMES THE QPF IT GAVE YESTERDAY.  THE ECMWF WAS ALSO
TRENDING HIGHER.  WE HAVE THE HIGHER GRID QPFS PRIOR TO 12Z MAINLY
NORTH AND WEST...AND MAINLY AFTER 12Z SOUTH AND EAST.  HOWEVER...
WEVE KEPT IT ON THE CONSERVATIVE SIDE FOR NOW.  SO...WHILE FREEZING
RAIN AND ICE BUILDUP MIGHT BE A CONCERN LATE TUESDAY NIGHT...IT
OUGHT TO ALL MELT AWAY ON WEDNESDAY.

NORTHWESTERLY WINDS KICK IN BEHIND THE SYSTEM WHICH RACES OFF TOWARD
NORTHERN QUEBEC AND LABRADOR.  THE RESULT WILL BE NOTICEABLY COLDER
TEMPERATURES...AND POSSIBLE LAKE EFFECT SNOW SHOWERS OR FLURRIES FOR
MAINLY PORTIONS OF THE ADIRONDACKS AND MOHAWK VALLEY.  HIGH PRESSURE
WILL HAVE SETTLED IN AT THE END OF THE WORK WEEK...AND TEMPERATURES
SHOULD MODERATE SOMEWHAT FOR THE WEEKEND.  A COLD FRONT FROM WESTERN
CANADA APPROACHES...RESULTING IN JUST A SLIGHT CHANCE FOR RAIN OR
SNOW SHOWERS ON SATURDAY.

&&

.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
A BACK DOOR FRONT SLIPPED A LITTLE FURTHER SOUTH THAN WE EARLIER
THOUGHT AND PRODUCED A PERIOD OF LIFR FOG AT KALB. IT APPEARS THAT
SOMEWHAT DRIER AIR IS FINALLY INFILTRATING AND IMPROVING SURFACE
CONDITIONS. HOWEVER...CEILINGS MIGHT REMAIN IFR THROUGHOUT THE NIGHT
BEFORE LIFTING BACK TO MVFR.

RAIN CONTINUES AT KGFL AND OCCASIONALLY CONDITIONS SHOULD STILL SLIP
TO IFR AT THAT SITE OVERNIGHT BEFORE DRIER AIR TAKES HOLD.

MEANWHILE...KPOU REMAINS WELL SOUTH OF THE BOUNDARY HAS WITH THE
EXCEPTION OF SOME MINOR HAZE...HAS REMAINED VFR AND WILL LIKELY DO
SO FOR THE OVERNIGHT. EVENTUALLY...TOWARD DAYBREAK...THE FRONT WILL
SLIP PAST THEM WITH LITTLE OR NO SHOWER ACTIVITY AND JUST A FEW MORE
VFR CLOUDS.

HAVE NOT SEEN ANY CLOUD TO GROUND LIGHTNING STRIKES IN SEVERAL HOURS
SO FOR NOW...REMOVED ANY MENTION OF CONVECTION (CB) FROM ALL TAFS.

AFTER SUNRISE...CONDITIONS AT KGFL/KALB WILL IMPROVE AS DRIER AIR
MIXES OUT ANY LEFTOVER LOW CLOUDS. THE REST OF THE DAY SHOULD
FEATURE NO FURTHER AVIATION WEATHER RELATED PROBLEMS AS THE WIND
BACKS TO THE NORTH OR NORTHEAST AND AVERAGES ABOUT 10 KTS OR LESS.

HOWEVER...ANOTHER SYSTEM WILL MOVE IN FROM THE SOUTHWEST AND BEGIN
SPREADING PRECIPITATION ACROSS THE REGION DURING THE EVENING HOURS
ON SUNDAY. FOR NOW...WE JUST PLACED VCSH IN KPOU...WHERE EVEN
THERE...IT APPEARS THAT THE SIGNIFICANT PRECIPITATION MIGHT HOLD
UNTIL AROUND MIDNIGHT AND THERES PLENTY OF TIME TO FINE TUNED
ARRIVAL AND PRECIPITATION TYPES AS THE TIME NEARS.

OUTLOOK...
SUN NT...VFR TO IFR...CIG. OVERNIGHT RA CHANGING TO WINTRY MIX.
MON...IFR/MVFR...CIG....MIXED PCPN.
TUE...VFR...NO SIG WX.
TUE NT-WED...MVFR...CHC OF MIXED PCPN.
THU...VFR...ISOLD -SHSN.

&&

.HYDROLOGY...
A FLOOD WATCH CONTINUES FOR THE FORECAST AREA FROM
SCHOHARIE...ALBANY...AND RENSSELAER COUNTIES NORTH INCLUDING THE
MOHAWK VALLEY...ADIRONDACKS...AND SOUTHERN VERMONT...THROUGH
MONDAY AFTERNOON.

HIGHEST RAINFALL AMOUNTS OF 1-1.5 INCHES EXPECTED ACROSS SOUTHERN
ADIRONDACKS...LAKE GEORGE SARATOGA REGION...INTO SOUTHERN VERMONT.
ACROSS THE FAR REACHES OF THE NORTHERN CWA...THE RAIN IS EXPECTED TO
GRADUALLY MIX WITH SLEET AND SNOW AS COLDER AIR MAKES ITS WAY IN.
THE COMBINATION OF RAIN AND MELTING SNOW WILL CAUSE FLOWS AND LEVELS
TO INCREASE...ESPECIALLY ON THE MOHAWK RIVER AND SOME OF ITS
TRIBUTARIES...WHERE THE INCREASED FLOW MAY BE ENOUGH TO START
BREAKING UP AND MOVING THE LARGE AMOUNT OF ICE THAT HAS ACCUMULATED
THIS WINTER. WE WILL HAVE TO MONITOR THE ICE IN THE MOHAWK RIVER AND
ITS TRIBUTARIES...AS WELL AS SEVERAL OTHER RIVERS NORTH OF THE
MOHAWK INCLUDING THE MOOSE...SACANDAGA...AND HUDSON...ALONG WITH THE
HOOSIC RIVER EAST OF ALBANY AND THE SCHOHARIE CREEK IN THE NORTHERN
CATSKILLS.

WHILE THE RAIN THAT TRIGGERS THIS ACTION SHOULD BE OVER WITH BY
NOONTIME SUNDAY...FLOWS WILL CONTINUE HIGH THROUGH MONDAY WITH THE
POSSIBILITY THAT ICE JAMS MAY FORM OR BREAK...WHICH WILL BE THE
PRIMARY FLOOD THREAT. IN ADDITION...RUNOFF FROM MELTING SNOW AND
RAIN MAY BE ENOUGH TO BRING THE MOHAWK RIVER OVER ITS FLOOD
ELEVATION AT UTICA...AS WELL AS OVERFLOWING THE FLATS BETWEEN ROME
AND UTICA. MELTING SNOW AND RAIN COULD ALSO BRING THE METTAWEE RIVER
OVER FLOOD BETWEEN GRANVILLE AND WHITEHALL.

FOR DETAILS ON PAST REPORTED ICE JAM LOCATIONS PLEASE SEE OUR ICE
JAM REFERENCE ONLINE AT WWW.WEATHER.GOV/ALBANY.

FOR DETAILS ON THE RIVERS...PLEASE VISIT THE ADVANCED HYDROLOGIC
PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. GAGES SHOWING SIGNS
OF ICE EFFECTS ARE ANNOTATED ON THE AHPS PAGES.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...FLOOD WATCH THROUGH MONDAY AFTERNOON FOR NYZ032-033-038>043-
     047>054-082>084.
MA...NONE.
VT...FLOOD WATCH THROUGH MONDAY AFTERNOON FOR VTZ013>015.

&&

UPDATED THE AVIATION SECTION AGAIN TO ADD SOME IFR TO KALB.
Hazardous weather outlook, Mar 7, 5:12 PM EST, 8 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
512 PM EST SAT MAR 7 2009

NYZ032-033-038>043-047>054-082>084-VTZ013>015-081100-
NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON-
MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON-
SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA-
WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-
WESTERN WINDHAM-EASTERN WINDHAM-
512 PM EST SAT MAR 7 2009

...FLOOD WATCH IN EFFECT THROUGH MONDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN ADIRONDACKS...
LAKE GEORGE SARATOGA REGION...MOHAWK VALLEY...SCHOHARIE VALLEY...
NORTHERN CATSKILLS AND GREATER CAPITAL DISTRICT OF EAST CENTRAL
NEW YORK AND SOUTHERN VERMONT.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

THERE IS A CHANCE OF NON SEVERE THUNDERSTORMS TONIGHT. ANY STORMS
THAT DEVELOP WILL MOVE NORTHEAST AT 45 MPH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

THERE IS A CHANCE OF SIGNIFICANT SNOW AND SLEET ACCUMULATIONS SUNDAY
NIGHT INTO MONDAY MORNING.

THERE IS A CHANCE OF FREEZING RAIN TUESDAY NIGHT INTO WEDNESDAY
MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO SEND REPORTS OF ICE JAMS TO THE NATIONAL
WEATHER SERVICE VIA THE RIVER ICE REPORT FORM ON THE INTERNET OR
BY TELEPHONE. SPOTTERS ARE REQUESTED TO SEND REPORTS OF FLOODING
AS WELL AS BANKFULL OR NEAR BANKFULL STREAMS OR RIVERS TO THE
NATIONAL WEATHER SERVICE VIA THE SEVERE WEATHER REPORT FORM ON THE
INTERNET OR BY TELEPHONE.

CTZ001-013-MAZ001-025-NYZ058>061-063>066-081100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-
EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-
EASTERN DUTCHESS-
512 PM EST SAT MAR 7 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...
WESTERN MASSACHUSETTS AND THE CENTRAL AND SOUTHEAST CATSKILLS...
TACONICS AND MID HUDSON VALLEY OF EAST CENTRAL NEW YORK.

.DAY ONE...TONIGHT.

THERE IS A CHANCE OF NON SEVERE THUNDERSTORMS TONIGHT ACROSS
GREENE...COLUMBIA AND BERKSHIRE COUNTIES. ANY STORMS THAT
DEVELOP WILL MOVE NORTHEAST AT 45 MPH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE IS A CHANCE OF SIGNIFICANT SNOW AND SLEET ACCUMULATIONS SUNDAY
NIGHT INTO MONDAY MORNING.

THERE IS A CHANCE OF FREEZING RAIN TUESDAY NIGHT INTO WEDNESDAY
MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 7, 8:42 PM ESTAreal Flood WarningALYHerkimer20 hr
Mar 7, 10:20 PM ESTAreal Flood WarningALYFulton, Montgomery12 hr
Mar 8, 12:53 AM ESTRiver Flood WarningALYMontgomery10 hr
Mar 8, 5:39 AM EDTRiver Flood WarningALYHerkimer, Oneida4 days
Mar 8, 6:42 AM EDTRiver Flood WarningALYHerkimer, Montgomery, Oneida8 hr
Mar 8, 4:02 PM EDTWinter Weather AdvisoryALYFulton, Hamilton, Herkimer, Rensselaer, Saratoga, Warren and 1 more24 hr
Mar 8, 4:15 PM EDTRiver Flood WarningALYMontgomery5 hr
Mar 8, 7:15 PM EDTAreal Flood AdvisoryALYSchenectady3 hr

Nearby

River Flood Warnings in New York, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.